It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Le Roy, N.Y.— Wednesday night, James Dupont attended a meeting at Le Roy Junior-Senior High School hoping to find some answers about what may be wrong with his daughter.
In the first week of December, his 17-year-old daughter suddenly developed tics, showing Tourette-like symptoms. But she isn’t the only one.
The York State Department of Health says since September, 12 girls suddenly developed tics. Some are so bad, they had to be pulled out of school and tutored at home.
“I worry about my daughter’s future,” says Dupont. “She's only 17. She can't even drive now… My daughter hasn't been able to go to school for a month because she's got this so bad.”
I can assure you these children have all been seen by professionals that have come up with answers and they are all being treated and they're actually doing pretty well," said Dr. Greg Young, with the NYS Department of Health. They have ruled out all environmental factors, infections and the possibility of carbon monoxide poisoning.
The Centers for Disease Control in Atlanta has been consulted, along with Columbia University, as well as the Genesee County Health Department and the New York State Health Department. Dr. Young said tics like this can be caused by genetics, head trauma, drugs (all students tested negative), antihistamines, and drugs for ADHD and OCD. They said cases like this have been seen nationwide and they come and go in individuals. They add it's not uncommon to see them in waves as stress and anxiety exacerbate them.
Originally posted by Gridrebel
reply to post by Corruption Exposed
I was thinking the same thing. I think HIPPA has gone too far when they won't allow information to be given to the parents.
Originally posted by Corruption Exposed
reply to post by Gridrebel
Yup, doctors and parents told to keep quiet is really suspicious. This is most likely vaccine related, it's pretty obvious in my opinion. I could be wrong but what else could cause the same illness in 12 girls who have no association?
It's probably Gardasil or the flu shot that did this.
Originally posted by Djarums
This is very interesting...
This was actually first mentioned on ATS in November... not in a thread of its own but in this post.